# SDR USAA980296

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A DROP-IN VISUAL INSPECTION, FOUND A CRACK AT FORWARD ENTRY DOOR SKIN AT LOWER AFT CUT-OUT.  INSTALLED DOUBLER/TRIPLER PER EA 41616. (X)
